# SDR 9703731149

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Quantity
- Condition: Low
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE NR 3 ENGINE LOW OIL QUANTITY AND OIL PRESSURE DEVELOPED.  THE NR 3 ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO YMX.  AN UNEVENTFUL LANDING WAS PERFORMED.  MAINTENANCE CHECKED FOR OIL LEAKS, INSPECTED CHIP DETECTORS, ADDED ENGINE OIL AND PERFORMED GROUND RUN AND LEAK CHECK.  NO DISCREPANCIES NOTED.
